Preprints

  • E. A. Nigsch and N. Ortner. "Quasinormable Fréchet spaces and M. W. Wong's inequality". arXiv:2402.08044
  • F. Achleitner, A. Arnold, V. Mehrmann and E. A. Nigsch. "Hypocoercivity in Hilbert spaces". arXiv:2307.08280

Publications

  

30.  C. Bargetz, E. A. Nigsch and N. Ortner. "Projective descriptions of spaces of functions and distributions". Math. Nachr. (2023). doi: 10.1002/mana.202100526, opens an external URL in a new window. arXiv: 2109.14448, opens an external URL in a new window.
29.  C. Bargetz, A. Debrouwere and E. A. Nigsch. "Sequence space representations for spaces of smooth functions and distributions via Wilson bases". Proc. Amer. Math. Soc. 150 (2022), pp. 3841-3852. doi: 10.1090/proc/15895, opens an external URL in a new window. arXiv: 2107.00245, opens an external URL in a new window.
28.  E. A. Nigsch and J. A. Vickers. "Nonlinear generalised functions on manifolds". Proc. R. Soc. A 476.2244 (2020). Id/No 20200640. doi: 10.1098/rspa.2020.0640, opens an external URL in a new window. arXiv: 1910.03411, opens an external URL in a new window.
27.  E. A. Nigsch and J. A. Vickers. "A nonlinear theory of distributional geometry". Proc. R. Soc. A 476.2244 (2020). Id/No 20200642. doi: 10.1098/rspa.2020.0642, opens an external URL in a new window. arXiv: 1910.03426, opens an external URL in a new window.
26.  A. Debrouwere and E. A. Nigsch. "On the space of Laplace transformable distributions". Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat., RACSAM 114.4 (2020). Id/No 185. doi: 10.1007/s13398-020-00907-2, opens an external URL in a new window. arXiv: 1910.01388, opens an external URL in a new window.
25.  C. Bargetz, E. A. Nigsch, and N. Ortner. "A simpler description of the \(\kappa\)-topologies on the spaces \(\mathcal{D}_{L^p}\), \(L^p\), \(\mathcal{M}^1\) by 'function'-seminorms". Math. Nachr. 293.9 (2020), pp. 1691–1706. doi: 10.1002/mana.201900109, opens an external URL in a new window. arXiv: 1711.06577, opens an external URL in a new window.
24.  E. A. Nigsch. "Spacetimes with distributional semi-Riemannian metrics and their curvature". J. Geom. Phys. 151 (2020). Id/No 103623. doi: 10.1016/j.geomphys.2020.103623, opens an external URL in a new window. arXiv: 1902.06470, opens an external URL in a new window.
23.  M. Kunzinger, E. A. Nigsch and N. Ortner. "Laplace transformation of vector-valued distributions and applications to Cauchy-Dirichlet problems". J. Math. Anal. Appl. 478.2 (2019), pp. 990–1004. doi: 10.1016/j.jmaa.2019.06.002, opens an external URL in a new window. arXiv: 1809.10444, opens an external URL in a new window.
22.  E. A. Nigsch. "On association in Colombeau algebras without asymptotics". K. Lindahl et al. (editors), Analysis, Probability, Applications, and Computation, Springer, 2019, pp. 437–443. doi: 10.1007/978-3-030-04459-6_42, opens an external URL in a new window. arXiv: 1809.03865, opens an external URL in a new window.
21.  E. A. Nigsch and N. Ortner. "The space \(\dot {\mathcal{B}}'\) of distributions vanishing at infinity – duals of tensor products". Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat. 1 (2018), pp. 251–269. doi: 10.1007/s13398-016-0371-6, opens an external URL in a new window. arXiv: 1604.02846, opens an external URL in a new window.
20.  M. Grosser and E. A. Nigsch. "Full and special Colombeau Algebras". Proc. Edinb. Math. Soc. 61.4 (2018). doi: 10.1017/S001309151800010X, opens an external URL in a new window. arXiv: 1611.06061, opens an external URL in a new window.
19.  A. Debrouwere and E. A. Nigsch. "Sheaves of nonlinear generalized function spaces". New York J. Math. 23 (2017), pp. 1751–1789. arXiv: 1707.01568, opens an external URL in a new window.
18.  E. A. Nigsch. "Colombeau Algebras without asymptotics". Journal of Pseudo-Differential Operators and Applications 10.1 (2019), pp. 133–154. doi: 10.1007/s11868-017-0230-z, opens an external URL in a new window. arXiv: 1704.08167, opens an external URL in a new window.
17.  C. Bargetz, E. A. Nigsch, and N. Ortner. "Convolvability and regularization of distributions". Annali di Matematica Pura ed Applicata 196.6 (2017), pp. 2239–2251. doi: 10.1007/s10231-017-0662-3, opens an external URL in a new window. arXiv: 1505.04599, opens an external URL in a new window.
16.  E. A. Nigsch. "On a nonlinear Peetre's theorem in full Colombeau algebras". Comment. Math. Univ. Carol. 58.1 (2017), pp. 69–77. doi: 10.14712/1213-7243.2015.197, opens an external URL in a new window. arXiv: 1601.06556, opens an external URL in a new window.
15.  E. A. Nigsch and N. Ortner. "A survey on duals of topological tensor products". Rend. Sem. Mat. Univ. Politec. Torino 75.2 (2017), pp. 11–17. arXiv: 1604.02846, opens an external URL in a new window.
14.  E. A. Nigsch. "Nonlinear generalized sections and vector bundle homomorphisms in Colombeau spaces of generalized functions". Math. Nachr. 290.13 (2017), pp. 1991–2008. doi: 10.1002/mana.201600088, opens an external URL in a new window. arXiv: 1603.08347, opens an external URL in a new window.
13.  E. A. Nigsch. "Nonlinear generalized sections of vector bundles". J. Math. Anal. Appl. 440 (2016), pp. 183–219. doi: 10.1016/j.jmaa.2016.03.022, opens an external URL in a new window. arXiv: 1409.2962, opens an external URL in a new window.
12.  E. A. Nigsch. "On regularization of vector distributions on manifolds". Forum Math. 28.6 (2016), pp. 1131–1141. doi: http://dx.doi.org/10.1515/forum-2015-0067, opens an external URL in a new window. arXiv: 1504.02237, opens an external URL in a new window.
11.  P. Giordano and E. A. Nigsch. "Unifying order structures for Colombeau algebras". Math. Nachr. 288.11–12 (2015), pp. 1286–1302. doi: 10.1002/mana.201400277, opens an external URL in a new window. arXiv: 1408.1242, opens an external URL in a new window.
10.  E. A. Nigsch. "A new approach to diffeomorphism invariant algebras of generalized functions". Proc. Edinb. Math. Soc., II. Ser. 58.3 (2015), pp. 717–737. doi: 10.1017/S0013091514000091, opens an external URL in a new window. arXiv: 1303.3102, opens an external URL in a new window.
9.  E. A. Nigsch. "Some extensions to the functional analytic approach to Colombeau algebras". Novi Sad J. Math. 45.1 (2015), pp. 231–240. arXiv: 1604.02860, opens an external URL in a new window
8.  E. A. Nigsch. "The functional analytic foundation of Colombeau algebras". J. Math. Anal. Appl. 421.1 (2015), pp. 415–435. doi: 10.1016/j.jmaa.2014.07.014, opens an external URL in a new window. arXiv: 1305.1460, opens an external URL in a new window.
7.  E. A. Nigsch. "Nonlinear tensor distributions on Riemannian manifolds". Rocky Mt. J. Math. 44.2 (2014), pp. 649–683. doi: 10.1216/RMJ-2014-44-2-649, opens an external URL in a new window. arXiv: 1104.0829, opens an external URL in a new window.
6.  E. A. Nigsch. "Bornologically isomorphic representations of distributions on manifolds". Monatsh. Math. 170.1 (2013), pp. 49–63. doi: 10.1007/s00605-012-0442-5, opens an external URL in a new window. arXiv: 1105.1642, opens an external URL in a new window.
5.  E. A. Nigsch. "Point value characterizations and related results in the full Colombeau algebras \(\mathcal{G}^e(\Omega)\) and \(\mathcal{G}^d(\Omega)\)". Math. Nachr. 286.10 (2013), pp. 1007–1021. doi: 10.1002/mana.200910280, opens an external URL in a new window. arXiv: 1104.0911, opens an external URL in a new window.
4.  E. A. Nigsch and C. Sämann. "Global algebras of nonlinear generalized functions with applications in general relativity". São Paulo J. of Math. Sci. 7.2 (2013), pp. 143–171. arXiv: 1309.1451, opens an external URL in a new window.
3.  M. Kunzinger and E. A. Nigsch. "Manifold-valued generalized functions in full Colombeau spaces". Commentat. Math. Uni. Carol. 52.4 (2011), pp. 519–534. arXiv: 1103.5845, opens an external URL in a new window.
2.  E. A. Nigsch. "Approximation properties of local smoothing kernels". Integral Transforms Spec. Funct. 22.4–5 (2011), pp. 303–310. doi: 10.1080/10652469.2010.541043, opens an external URL in a new window. arXiv: 1604.02871, opens an external URL in a new window.
1.  F. Nigsch, A. Bender, B. van Buuren, E. A. Nigsch, J. Tissen and J. B. O. Mitchell. "Melting Point Prediction Employing k-Nearest Neighbor Algorithms and Genetic Parameter Optimization." J. Chem. Inf. Model 46.6 (2006), pp. 2412–2422. doi: 10.1021/ci060149f, opens an external URL in a new window.